# SDR DL72W002168

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 61,277 hours, 41,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Part serial: 2531
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY AND BATTERIES.
